Translator Disclaimer
2004 Finite-time blow-up and global solutions for some nonlinear parabolic equations
Filippo Gazzola
Differential Integral Equations 17(9-10): 983-1012 (2004).

Abstract

For a class of semilinear parabolic equations, we prove both global existence and finite-time blow-up depending on the initial datum. The proofs involve tools from the potential-well theory, from the critical-point theory, and from classical comparison principles.

Citation

Download Citation

Filippo Gazzola. "Finite-time blow-up and global solutions for some nonlinear parabolic equations." Differential Integral Equations 17 (9-10) 983 - 1012, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1150.35336
MathSciNet: MR2082457

Subjects:
Primary: 35K55
Secondary: 35B40

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.17 • No. 9-10 • 2004
Back to Top